# SDR SWAA2021081641122

- Difficulty date: April 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO STA 480+12 TO STA 500A STR25R RBL24 SHIELD SUPPORT HAS CORROSION / REMOVED AND REPLACED SHIELD SUPPORT FWD CARGO STA 480 + 12' TO STA 500A STR25R RBL 24 IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING NO. 143A8126 (PART WAS FABRICATED ON W144178) AND DRAWING # 143A0080. CA 18533 4/25/20
